# SDR SWIA2020090452230

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME HAS CORROSION BETWEEN STGR 25R AND STGR 25L.  C-CHECK RO 9/1/2020.    REMOVED CORROSION AND FOUND FRAME AT FS.333 TO BE OUT OF LIMITS REF CRJ 200 SRM.  INSTALLED A NEW FRAME AT FS.333 REF CRJ 200 SRM AND DRAWING.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
